# SDR ASAA2015081312839

- Difficulty date: August 13, 2015
- Submitted: August 17, 2015
- Operation: Air carrier
- Aircraft: N402AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41189
- Aircraft time: 10,954 hours, 3,524 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1762000101
- Part serial: 007304
- Condition: Failed
- Location: Ee Bay
- Part time: 10,954 hours, 3,524 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FMC FAILURE.  ACFT GROUNDED. R & R RT FMCS COMPUTER.  ACCOMPLISHED FMC SOFTWARE CROSSLOAD.  SET FMCS DRAG FACTOR. OPS TEST NORMAL REF MMS 34-61-02-400-801, 34-61-00-470-806, 34-61-00-800-801, 34-61-00-710-801, EA 900ER-34EA-15587.
